Volume 6, Issue 5, October 2017
On One Justification on the Use of Hybrids for the Solution of First Order Initial Value Problems of Ordinary Differential Equations
Kamoh Nathaniel Mahwash, Gyemang Dauda Gyang, Soomiyol Mrumun Comfort
Pages: 137-143     Published Online: Oct. 11, 2017
DOI: 10.11648/j.pamj.20170605.11
Abstract | Full-Text PDF (248KB)
View 1522                 Downloads 76
A Model-Based Approach for The Demonstration of Fermat’s Last Theorem
Xu Hong
Pages: 144-147     Published Online: Oct. 26, 2017
DOI: 10.11648/j.pamj.20170605.12
Abstract | Full-Text PDF (166KB)
View 1864                 Downloads 95
The Leray-Schauder Degree as Topological Method Solution of Nonlinear Elliptic Equations
Nedal Hassan Elbadowi Eljaneid
Pages: 148-153     Published Online: Oct. 29, 2017
DOI: 10.11648/j.pamj.20170605.13
Abstract | Full-Text PDF (209KB)
View 1892                 Downloads 86
Browse journals by subject